Access count of this item: 75

Files in This Item:
File Description SizeFormat 
0236-10.pdf831.63 kBAdobe PDFView/Open
Title: On Data Structures for Manipulating Graphs and a New Efficient Program of the Dijkstra Method for the Shortest Path Problem (アルゴリズムにおける証明論)
Authors: NOSHITA, KOHEI
Author's alias: 野下, 浩平
Issue Date: May-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 236
Start page: 111
End page: 123
URI: http://hdl.handle.net/2433/105503
Appears in Collections:Proof Theory in Algorithms

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.